# SDR SWAA2012111509466

- Difficulty date: October 29, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 43,718 hours, 25,310 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E, BULB SEAL SUPPORT ANGLE CRACKED ABOVE NR 1 ENGINE STRUT.  REMOVED AND REPLACED CRACKED BULB SEAL SUPPORT ANGLE ON LEFT WING T/E ABOVE NR 1 ENGINE STRUT IAW SOPM 20-50-01 AND SRM 51-40-02-0G-0 STEPS 4. A, B, C  AND E 7438U 08NOV12.
